2-Absorbing delta-Primary Intuitionistic Fuzzy Ideals of Commutative Rings

Onar S., Özkan E. M., Ersoy B. A., Hila K.

NEW MATHEMATICS AND NATURAL COMPUTATION, vol.19, no.1, pp.87-104, 2023 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 1
  • Publication Date: 2023
  • Doi Number: 10.1142/s1793005723500011
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.87-104
  • Keywords: 2-absorbing intuitionistic fuzzy ideals, 2-absorbing delta-primary intuitionistic fuzzy ideals, OPERATIONS
  • Yıldız Technical University Affiliated: Yes


In this paper, we study the primary intuitionistic fuzzy ideal, the intuitionistic fuzzy ideal expansion and delta-primary intuitionistic fuzzy ideal which assemble prime intuitionistic fuzzy ideals and primary intuitionistic fuzzy ideals. Some properties of them are investigated. Also, we scrutinize the relationships of delta-primary intuitionistic fuzzy ideal and delta-primary ideal of a commutative ring R. Moreover, we give a fundamental result about correspondence theorem for delta-primary intuitionistic fuzzy ideals. Further, we introduce 2-absorbing delta-primary intuitionistic fuzzy ideals which are the generalization of 2absorbing intuitionistic fuzzy ideals and 2-absorbing primary intuitionistic fuzzy ideals. Some properties of them are obtained.